Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 40, NWS Green Bay, WI

May 5, 2017

NWS Green Bay, WI issued this small craft advisory at May 5, 2017, 3:56 PM CDT. It took effect at May 6, 2017, 7:00 AM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
May 5, 2017, 3:56 PM CDT (20:56 UTC)
In effect from
May 6, 2017, 7:00 AM CDT
Expired
May 7, 2017, 1:00 PM CDT
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

600 
WHUS73 KGRB 052056
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CDT FRI MAY 5 2017

...GUSTY WINDS AND BUILDING WAVES EXPECTED THIS WEEKEND...

.GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES ARE EXPECTED TO
DEVELOP ON SATURDAY AND CONTINUE THROUGH MUCH OF SUNDAY, AS A 
TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE GREAT LAKES REGION 
BEHIND A EXITING COLD FRONT.

LMZ541>543-060500-
/O.CAN.KGRB.SC.Y.0039.000000T0000Z-170505T2100Z/
/O.NEW.KGRB.SC.Y.0040.170506T1200Z-170507T1800Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
356 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 1 PM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 1 PM CDT
SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...NORTH TO NORTHEAST INCREASING TO 15 TO 25 KTS BY
  SATURDAY MORNING AND CONTINUE THROUGH MUCH OF SUNDAY.  

* WAVES...WAVES BUILDING TO 3 TO 5 ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-060500-
/O.NEW.KGRB.SC.Y.0040.170506T1200Z-170507T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
356 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 1 PM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 1 PM CDT
SUNDAY. 

* WINDS...NORTH TO NORTHEAST WINDS INCREASING TO 15 TO 25 KTS BY
  SATURDAY MORNING AND CONTINUE THROUGH MUCH OF SUNDAY.
 

* WAVES...BUILDING TO 3 TO 5 FT BY SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
472 
WHUS73 KGRB 060220
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
920 PM CDT FRI MAY 5 2017

...GUSTY WINDS AND BUILDING WAVES EXPECTED THIS WEEKEND...

.GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES ARE EXPECTED
TO DEVELOP ON SATURDAY AND CONTINUE THROUGH MUCH OF SUNDAY, AS A
TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE GREAT LAKES REGION
BEHIND A EXITING COLD FRONT.

LMZ521-522-541>543-061030-
/O.CON.KGRB.SC.Y.0040.170506T1200Z-170507T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
920 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
1 PM CDT SUNDAY...

* WINDS...NORTH TO NORTHEAST WINDS INCREASING TO 15 TO 25 KTS BY 
  SATURDAY MORNING AND CONTINUE THROUGH MUCH OF SUNDAY. 

* WAVES...BUILDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
280 
WHUS73 KGRB 060837
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 AM CDT SAT MAY 6 2017

...GUSTY WINDS AND BUILDING WAVES EXPECTED THIS WEEKEND...

.GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES ARE EXPECTED
TO DEVELOP TODAY AND CONTINUE THROUGH MUCH OF SUNDAY. 

LMZ521-522-541>543-061645-
/O.CON.KGRB.SC.Y.0040.170506T1200Z-170507T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
337 AM CDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 1 PM CDT SUNDAY...

* WINDS...NORTH TO NORTHEAST WINDS INCREASING TO 15 TO 25 KTS AND
  CONTINUING THROUGH MUCH OF SUNDAY. 

* WAVES...BUILDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
691 
WHUS73 KGRB 061502
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1002 AM CDT SAT MAY 6 2017

...GUSTY WINDS AND BUILDING WAVES THROUGH SUNDAY...

.GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES DEVELOP TODAY 
AND CONTINUE THROUGH MUCH OF SUNDAY.

LMZ521-522-541>543-062315-
/O.CON.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1002 AM CDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WINDS...NORTH TO NORTHEAST WINDS INCREASING TO 15 TO 25 KTS AND
  CONTINUING THROUGH MUCH OF SUNDAY. A FEW GUSTS TO 30 KNOTS ARE
  POSSIBLE THIS AFTERNOON. 

* WAVES...BUILDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
928 
WHUS73 KGRB 061814
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
114 PM CDT SAT MAY 6 2017

...GUSTY WINDS AND HIGH WAVES CONTINUE...

.GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES HAZARDOUS TO SMALL
CRAFT WILL CONTINUE TODAY AND INTO THE FIRST PART OF SUNDAY.

LMZ521-522-541>543-070215-
/O.CON.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
114 PM CDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WINDS...NORTH TO NORTHEAST WINDS TO 15 TO 25 KTS. A FEW GUSTS 
  TO 30 KNOTS ARE POSSIBLE THIS AFTERNOON. 

* WAVES...2 TO 4 FEET THIS AFTERNOON...BUILDING TO 3 TO 5 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
629 
WHUS73 KGRB 062102
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CDT SAT MAY 6 2017

...GUSTY WINDS AND HIGH WAVES CONTINUE...

.GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES HAZARDOUS TO SMALL
CRAFT WILL CONTINUE TONIGHT AND INTO THE FIRST PART OF SUNDAY.

LMZ521-522-541>543-070515-
/O.CON.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
402 PM CDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WINDS...NORTH TO NORTHEAST WINDS TO 15 TO 25 KTS...BECOMING
  NORTHWEST 10 TO 20 KTS SUNDAY AFTERNOON. 

* WAVES...3 TO 5 FEET...EASING TO 2 TO 4 FT SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
482 
WHUS73 KGRB 070210
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
910 PM CDT SAT MAY 6 2017

...GUSTY WINDS AND HIGH WAVES CONTINUE...

.GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES HAZARDOUS TO SMALL
CRAFT WILL CONTINUE TONIGHT AND INTO THE FIRST PART OF SUNDAY.

LMZ521-522-541>543-071015-
/O.CON.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
910 PM CDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WINDS...NORTH TO NORTHEAST WINDS TO 15 TO 25 KTS...BECOMING 
  NORTHWEST 10 TO 20 KTS SUNDAY AFTERNOON. 

* WAVES...3 TO 5 FEET...EASING TO 2 TO 4 FT SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
850 
WHUS73 KGRB 070829
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
329 AM CDT SUN MAY 7 2017

...GUSTY WINDS AND HIGH WAVES CONTINUE...

.GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES HAZARDOUS TO SMALL
CRAFT WILL CONTINUE THIS MORNING ALONG NORTHERN DOOR COUNTY. 

LMZ522-542-543-070930-
/O.CAN.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
329 AM CDT SUN MAY 7 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTH WINDS 10 TO 20 KTS THIS MORNING WILL DIMINISH TO 10 TO 15 
MPH THIS AFTERNOON. WAVES 2 TO 4 FEET THIS MORNING SUBSIDING 1 TO
3 FEET THIS AFTERNOON. 

$$

LMZ521-541-071630-
/O.CON.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
329 AM CDT SUN MAY 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTH TO NORTHEAST WINDS TO 15 TO 25 KTS...BECOMING
  NORTH 10 TO 15 KTS THIS AFTERNOON. 

* WAVES...3 TO 5 FEET...EASING TO 1 TO 3 FT THIS AFTERNOON. THE
  HIGHER WAVES EXPECTED THIS MORNING ON THE BAY SIDE OF NORTHERN
  DOOR COUNTY AND THE DEATHS DOOR REGION.

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
333 
WHUS73 KGRB 071428
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
928 AM CDT SUN MAY 7 2017

...GUSTY WINDS AND HIGH WAVES CONTINUE...

.GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES HAZARDOUS TO SMALL
CRAFT WILL CONTINUE THIS MORNING ALONG NORTHERN DOOR COUNTY.

LMZ521-541-071800-
/O.CON.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
928 AM CDT SUN MAY 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTH TO NORTHEAST WINDS TO 15 TO 25 KTS...BECOMING 
  NORTH 10 TO 15 KTS THIS AFTERNOON. 

* WAVES...3 TO 5 FEET...EASING TO 1 TO 3 FT THIS AFTERNOON. THE 
  HIGHER WAVES EXPECTED THIS MORNING ON THE BAY SIDE OF NORTHERN 
  DOOR COUNTY AND THE DEATHS DOOR REGION. 

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
564 
WHUS73 KGRB 071758
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1258 PM CDT SUN MAY 7 2017

...WINDS AND WAVES HAVE SUBSIDED...

LMZ521-541-071900-
/O.EXP.KGRB.SC.Y.0040.000000T0000Z-170507T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1258 PM CDT SUN MAY 7 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

WINDS AND WAVES HAVE SUBSIDED BELOW CONDITIONS HAZARDOUS TO SMALL
CRAFT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 5, 2:22 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 5, 2:22 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
222 PM CDT Fri May 5 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Saturday
Issued at 222 PM CDT Fri May 5 2017

The latest rap analysis and satellite/radar imagery show a weak
ridge of high pressure currently moving across northern Wisconsin
early this afternoon.  Meanwhile, equally weak low pressure is
moving southeast over northern Minnesota.  Scattered showers in a
mid-level warm advection zone ahead of the low are sliding southeast
across western Lake Superior and about to enter into north-central
WI.  Additional showers are also moving towards northern Lake
Superior just ahead of a rather impressive and compact shortwave. As
this shortwave and associated surface low move south across the
forecast area, precip chances and trends are the main forecast
concerns.

Tonight...The compact shortwave will quickly move southward across
the forecast area during the evening before exiting early overnight.
QG forcing and steep mid-level lapse rates accompanying the
shortwave should lead to fairly widespread shower activity, though
models bring the highest qpf axis in different locations. Based on
the latest observations, tend to think that the most widespread
shower activity will track across north-central WI to the southern
Fox Valley.  Given the magnitude of the forcing, cannot rule out a
few thunderstorms either.  Once the showers depart, another cool
airmass will filter into the region with breezy north winds.  Would
not be surprised to see another low stratus deck push into northern
WI late tonight.

Saturday...Any low stratus deck should erode by mid-morning because
of the shallow nature of the cool airmass and increasing mixing of
dry air downward.  Then mostly sunny conditions should resume region-
wide as very dry air pushes in from the north.  Though temps should
only top out around 50 in the north and upper 50s south, dewpoints
in the teens and 20s should support relative humidities between 25
and 35 percent.  Some of the sandy soil locations could see
humidities fall even further.  Fire weather concerns will become
elevated with these conditions, though some rainfall tonight would
alleviate some of the concerns.

.LONG TERM...Saturday Night Through Friday
Issued at 222 PM CDT Fri May 5 2017

Focus in the long term period will be on temperatures, relative
humidity, and the resulting elevated fire weather conditions
during the day and frost/freeze potential overnight.

The Hudson Bay high will continue sinking southward into the area
Saturday night and Sunday, bringing a dry air mass with it. Dew
points are in the upper teens and 20s, but there will be enough
wind Saturday night to keep temperatures in the upper 20s in
north- central Wisconsin and in the low and middle 30s in east-
central Wisconsin. This will likely need to be monitored more
closely in later shifts with southern counties currently featuring
frost/freeze headlines. As winds subside Sunday evening, would
expect cooler temperatures on Monday morning, with lows in the low
to middle 20s in nor, making widespread frost and/or freeze
conditions more likely to occur. Meanwhile, daytime relative
humidity values Sunday, Monday, and even Tuesday will fall into
the 25 to 35 percent range, with some northern locations falling
close to 20 percent. These details are highlighted further in the
latest Fire Weather Forecast (FWF).

Models are in somewhat better agreement when it comes to the
middle of next week. The overall pattern keeps Wisconsin
positioned between two systems, one over the northeast CONUS and
the other one in the southern Rockies. Models generally agree that
this block remains intact until the middle or end of next week,
and the ridge over the Plains will slowly break down. A few
pieces of energy may eject out and bring a slight chance of
showers to parts of the area, but nothing substantial at this
point.

Temperatures will be below normal through the weekend. Next week
high temperatures moderate to right around normal, with lows still
slightly below.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1106 AM CDT Fri May 5 2017

VFR conditions will prevail through the afternoon before
scattered showers and isolated thunderstorms move across the
region this evening. Mainly VFR cigs expected with the
precipitation, though vsbys may fall to MVFR in the heavier
downpours. Potential remains for MVFR cigs developing overnight in
the wake of the system and influx of colder air behind it. Any low
cigs should clear by mid-morning on Saturday, then north winds to
become gusty through Saturday afternoon.
&&

.MARINE...
Issued at 222 PM CDT Fri May 5 2017

After the fast moving system moves through tonight, winds
will then turn north and become gusty again along the nearshore
waters, especially for Saturday. Will end the the current small
craft advisory and reissue a new small craft advisory for late
tonight into Saturday night.
&&

.FIRE WEATHER...
Issued at 222 PM CDT Fri May 5 2017

A very dry air mass will drop into the Great
Lakes Region this weekend on north to northeast winds from a
Hudson Bay high pressure system. Much of northern Wisconsin will
likely see afternoon minimum humidity in the mid 20s, with lower
humidity in the upper teens over sandy regions. Temperatures will be
on the cool side but north winds will be gusty. Will continue
to highlight these parameters in the forecast for the weekend.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......KLB
AVIATION.......MPC
MARINE.........MPC
FIRE WEATHER...MPC
Hazardous weather outlook, May 5, 2:22 PM CDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
222 PM CDT Fri May 5 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
222 PM CDT Fri May 5 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a chance of showers and isolated thunderstorms across
north-central Wisconsin late afternoon, and then across the
entire area this evening. Some of the showers and storms could
produce gusty winds to around 40 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Frost or freeze conditions are possible in central and northeast
Wisconsin on Saturday night. A more widespread frost/freeze
potential occurs Sunday night as many locations drop to near or
below freezing for several hours. Temperatures as cold as the
middle 20s are also possible in portions of north- central
Wisconsin.

Low relative humidity values will lead to elevated fire weather
conditions this weekend and early next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any wind gusts over 35 mph this
evening.

LMZ521-522-541>543-061930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
222 PM CDT Fri May 5 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

After a period of relatively light winds this evening, winds will turn
north and become gusty overnight.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Gusty north winds from Saturday morning through midday Sunday
will create high waves hazardous to small craft for the Bay and
Lake.

MPC/KLB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 5:52 AM CDTRiver Flood AdvisoryGRBOutagamie, Waupaca, Winnebago36 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.